Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 86, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Sep 15, 2013, 1:40 PM EDT. It took effect at Sep 16, 2013, 1:21 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2013, 1:40 PM EDT (17:40 UTC)
- In effect from
- Sep 16, 2013, 1:21 AM EDT
- Expired
- Sep 16, 2013, 7:44 PM EDT
- In force
- 18 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
967 WHUS71 KBUF 151740 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 140 PM EDT SUN SEP 15 2013 LOZ043-044-160145- /O.NEW.KBUF.SC.Y.0086.130916T1200Z-130917T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 140 PM EDT SUN SEP 15 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY. * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-152100- /O.EXT.KBUF.SC.Y.0085.000000T0000Z-130915T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 140 PM EDT SUN SEP 15 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
757 WHUS71 KBUF 160200 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1000 PM EDT SUN SEP 15 2013 LOZ042-161000- /O.EXB.KBUF.SC.Y.0086.130916T1400Z-130916T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1000 PM EDT SUN SEP 15 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EDT MONDAY. * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-161000- /O.EXB.KBUF.SC.Y.0086.130916T1200Z-130916T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1000 PM EDT SUN SEP 15 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM EDT MONDAY. * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-161000- /O.CON.KBUF.SC.Y.0086.130916T1200Z-130917T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1000 PM EDT SUN SEP 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
515 WHUS71 KBUF 160521 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 121 AM EDT MON SEP 16 2013 LOZ043-044-161330- /O.EXT.KBUF.SC.Y.0086.130916T0521Z-130917T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 121 AM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 20 TO 25 KNOTS THROUGH EARLY MONDAY MORNING...THEN NORTH 15 TO 25 KNOTS MONDAY. * WAVES...4 TO 7 FEET THROUGH THE REST OF TONIGHT. 3 TO 5 FEET ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-161330- /O.EXT.KBUF.SC.Y.0086.130916T0521Z-130916T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 121 AM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...WEST 20 TO 25 KNOTS THROUGH EARLY MONDAY MORNING. NORTH 15 TO 25 KNOTS ON MONDAY. * WAVES...4 TO 7 FEET THROUGH THE REST OF TONIGHT. 3 TO 5 FEET ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-161330- /O.CON.KBUF.SC.Y.0086.130916T1400Z-130916T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 121 AM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
014 WHUS71 KBUF 160832 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 432 AM EDT MON SEP 16 2013 LEZ040-161645- /O.EXB.KBUF.SC.Y.0086.130916T1600Z-130917T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 432 AM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-161645- /O.EXT.KBUF.SC.Y.0086.000000T0000Z-130916T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 432 AM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-161645- /O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 432 AM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-161645- /O.CON.KBUF.SC.Y.0086.130916T1400Z-130916T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 432 AM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
971 WHUS71 KBUF 161420 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1020 AM EDT MON SEP 16 2013 LEZ040-162230- /O.EXT.KBUF.SC.Y.0086.130916T1500Z-130917T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 1020 AM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-162230- /O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1020 AM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-162200- /O.CON.KBUF.SC.Y.0086.000000T0000Z-130916T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1020 AM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-161800- /O.CON.KBUF.SC.Y.0086.000000T0000Z-130916T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1020 AM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
660 WHUS71 KBUF 161737 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 137 PM EDT MON SEP 16 2013 LOZ045-161845- /O.CAN.KBUF.SC.Y.0086.000000T0000Z-130916T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 137 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO BELOW ADVISORY LEVELS...THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LEZ040-170000- /O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 137 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-170000- /O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 137 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-162200- /O.CON.KBUF.SC.Y.0086.000000T0000Z-130916T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 137 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH 10 TO 15 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
704 WHUS71 KBUF 162045 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 445 PM EDT MON SEP 16 2013 LEZ040-170000- /O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 445 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-170000- /O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 445 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH 10 TO 15 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-162200- /O.CON.KBUF.SC.Y.0086.000000T0000Z-130916T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 445 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH AROUND 10 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
643 WHUS71 KBUF 162159 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 559 PM EDT MON SEP 16 2013 LOZ042-162300- /O.CAN.KBUF.SC.Y.0086.000000T0000Z-130916T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 559 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ040-170000- /O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 559 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-170000- /O.CON.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 559 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
522 WHUS71 KBUF 162344 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 744 PM EDT MON SEP 16 2013 LEZ040-LOZ043-044-170045- /O.CAN.KBUF.SC.Y.0086.000000T0000Z-130917T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 744 PM EDT MON SEP 16 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ SMITH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 15, 10:32 AM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Sep 15, 10:32 AM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1032 AM EDT SUN SEP 15 2013 .SYNOPSIS... HIGH PRESSURE WILL DRIFT TO THE MID ATLANTIC TODAY AND ALLOW CLOUDS TO THICKEN AS TEMPERATURES RETURN TO NEAR AVERAGE. A COLD FRONT WILL CROSS THE AREA TONIGHT THROUGH MONDAY MORNING AND BRING A FEW SHOWERS TO THE REGION. THIS COLD FRONT WILL USHER IN A FRESH COOL AIRMASS FOR MONDAY BEFORE TEMPERATURES REBOUND BY THE MIDDLE OF THE WEEK. THE NEXT CHANCE OF RAIN WILL NOT ARRIVE UNTIL AT LEAST THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... SURFACE ANALYSIS THIS MORNING SHOWS HIGH PRESSURE ACROSS THE MID ATLANTIC STATES. WARM ADVECTION ALOFT HAS ALREADY STARTED AROUND THE WESTERN PERIPHERY OF THE HIGH...ALLOWING CIRRUS TO ADVANCE INTO THE REGION. CIRRUS CLOUDS WILL CONTINUE TO SPREAD AND THICKEN THIS AFTERNOON. LATER TODAY AN AMPLIFYING MID LEVEL TROUGH WILL DIG INTO THE NORTHERN ONTARIO AND THE CENTRAL GREAT LAKES...WITH AN INITIAL LEAD MID LEVEL SHORTWAVE AND UPPER LEVEL DIVERGENCE PROMOTING AN INCREASE IN LARGE SCALE ASCENT. A MID LEVEL SHORTWAVE MAY EVEN PRODUCE A FEW SPRINKLES LATE TODAY ACROSS WESTERN NY AND THE SAINT LAWRENCE VALLEY...ALTHOUGH THE 12Z BUFFALO SOUNDING CONFIRMS DRY AIR BELOW 500 MB WHICH SHOULD INITIALLY KEEP THIS NON-MEASURABLE. 850MB TEMPS RISE TO AROUND +8C...AND THIS COMBINED WITH GOOD MIXING SHOULD ALLOW TEMPERATURES TO REACH THE LOWER 70S ON THE LAKE PLAINS WITH MID TO UPPER 60S FARTHER INLAND ACROSS THE HIGHER TERRAIN. TONIGHT THE MID LEVEL TROUGH WILL CONTINUE TO AMPLIFY FROM QUEBEC INTO THE GREAT LAKES...WITH THE MAIN MID LEVEL SHORTWAVE MOVING ACROSS THE REGION DURING THE MIDDLE OF THE NIGHT. A 100+ KNOT UPPER LEVEL JET WILL BE LOCATED ACROSS QUEBEC...PLACING THE LOWER GREAT LAKES IN THE FAVORED RIGHT ENTRANCE REGION FOR ENHANCED UPPER LEVEL DIVERGENCE. ALTHOUGH DRIER AIR IN THE LOW TO MID LEVELS WILL INITIALLY EVAPORATE THE MOISTURE...THESE LAYERS WILL EVENTUALLY SATURATE. GIVEN THE BROAD SCALE LIFT...AND MODEL CONSENSUS ON MEASURABLE QPF...WE ESSENTIALLY HAVE A HIGH CONFIDENCE IN AN LIGHT BUT MEASURABLE EVENT IN THE 800 PM TO 200 AM TIME FRAME FOR BUF-ROC NORTHWARD. EXPECT RAIN AMOUNTS TO BE LIGHT...WITH A FEW HUNDREDTHS TO A TENTH OF AN INCH IN MOST PLACES. MAYBE A LITTLE MORE EAST OF LAKES ERIE AND ONTARIO AS SOME MESOSCALE MODEL GUIDANCE SUGGESTS SOME CONTRIBUTION OF LAKE MOISTURE AND UPSLOPE ENHANCEMENT. LATER TONIGHT THERE MAY BE A BREAK IN THE SHOWERS FOLLOWING THE EXIT OF THE MAIN MID LEVEL SHORTWAVE. SHOWERS WILL THEN RE-DEVELOP FROM NORTH TO SOUTH VERY LATE TONIGHT AND MONDAY MORNING AS THE ACTUAL SURFACE FRONT DROPS SOUTH ACROSS THE AREA AND ENHANCES LOW LEVEL CONVERGENCE. THE AIRMASS WILL ALSO BE COLD ENOUGH FOR SOME LAKE ENHANCEMENT TO THE SHOWERS ALONG AND BEHIND THE FRONT...MAINLY TO THE SOUTH OF LAKE ONTARIO AS FLOW QUICKLY GOES NORTH BEHIND THE FRONT. && .SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/... THE COLD FRONT THAT WILL PUSH SOUTH ACROSS OUR AREA SUNDAY NIGHT WILL SETTLE OVER THE MIDDLE ATLANTIC STATES ON MONDAY. A MOIST NORTHERLY UPSLOPE FLOW LINGERING BEHIND THE FRONT WILL PRODUCE A FEW MORE SHOWERS OR DRIZZLE INTO MONDAY MORNING. TEMPERATURES WILL BE COOL ENOUGH FOR A POSSIBLE CONTRIBUTION FROM LAKE ONTARIO AS WELL. HIGH PRESSURE AND MUCH DRIER WILL WORK EAST FROM THE CENTRAL GREAT LAKES DURING THE AFTERNOON. THIS WILL ALLOW ANY LINGERING SHOWERS TO TAPER OFF FROM NORTH TO SOUTH. THE DRYING TREND WILL LEAD TO SOME LIMITED SUNSHINE DURING THE AFTERNOON...BUT TEMPERATURES WILL STRUGGLE TO WARM ABOVE 60 DEGREES ACROSS MOST OF THE AREA. THE SURFACE HIGH WILL THEN BRING CLEARING SKIES AND LIGHT WINDS AS IT CRESTS OVER NEW YORK STATE MONDAY NIGHT. GOOD RADIATIONAL COOLING WILL CAUSE TEMPERATURES TO FALL TO AROUND 40 DEGREES ALONG THE LAKE PLAINS...BUT THE HIGHER ELEVATIONS OF THE SOUTHERN TIER AND EAST OF LAKE ONTARIO WILL LIKELY SEE TEMPERATURES DIPPING INTO THE MID 30S BEFORE DAYBREAK TUESDAY. THIS WILL LIKELY LEAD TO THE DEVELOPMENT OF SCATTERED FROST ACROSS THESE AREAS. THE VALLEYS MAY EXPERIENCE EITHER PATCHY FOG OR PATCHY FROST...OR A COMBINATION OF BOTH...BUT ROADWAYS SHOULD REMAIN WARM ENOUGH TO EXCLUDE BLACK ICE. THE CENTER OF THE HIGH WILL SHIFT EAST ACROSS NEW YORK STATE TUESDAY...THEN SETTLE OFF THE EAST COAST TUESDAY NIGHT AND WEDNESDAY. TUESDAY AND WEDNESDAY LOOK TO BE BEAUTIFUL LATE SUMMER DAYS...FEATURING PLENTY OF SUNSHINE...SLOWLY MODERATING TEMPERATURES AND LOW HUMIDITY. A RETURN SOUTHERLY FLOW AROUND THE HIGH WILL KEEP TUESDAY NIGHT'S TEMPERATURES A LITTLE MILDER THAN MONDAY NIGHT'S CHILLY READINGS. WEDNESDAY NIGHT WILL REMAIN DRY WITH HIGH PRESSURE STILL IN CONTROL. && .LONG TERM /THURSDAY THROUGH SATURDAY/... WARM AND MORE UNSETTLED WEATHER CONDITIONS WILL CHARACTERIZE THIS PERIOD AS A DEEPENING UPPER LEVEL TROUGH OVER THE NORTHERN PLAINS AND UPPER MIDWEST SHIFTS EAST ACROSS THE GREAT LAKES. AT THE SURFACE...THE SOUTHERLY FLOW BETWEEN THE EAST COAST RIDGE AND LOW PRESSURE CENTERED OVER THE UPPER MIDWEST WILL BEGIN TO ADVECT INCREASING MOISTURE INTO THE OHIO VALLEY AND LOWER GREAT LAKES. AT THE SAME TIME...A SERIES OF WEAK SHORT WAVES WILL BE TRANSLATING EAST ACROSS THE UPPER RIDGE. THIS WILL LEAD TO A CHANCE FOR A FEW SHOWERS THURSDAY AND FRIDAY. THE AFOREMENTIONED UPPER LEVEL TROUGH IS FORECAST TO DEEPEN FURTHER AND CUTOFF OVER THE CENTRAL GREAT LAKES FRIDAY NIGHT AND SATURDAY. THE ASSOCIATED SURFACE LOW WILL TRACK JUST SOUTH OF JAMES BAY AND DRAG A COLD FRONT EAST ACROSS OUR AREA FRIDAY NIGHT AND SATURDAY. ...ACCOMPANIED BY A FEW MORE SHOWERS AND POSSIBLE THUNDERSTORMS. TEMPERATURES WILL BE ABOVE SEASONAL AVERAGES WITH HIGHS IN THE LOWER TO MID 70S THURSDAY AND FRIDAY...EVEN UPPER 70S POSSIBLE AT SELECT LOCATIONS IN THE VALLEYS AND FINGER LAKES ON FRIDAY. OVERNIGHT LOWS WILL LIKEWISE SHOW A WARMING TREND FROM MID 50S TO AROUND 60 ON THURSDAY NIGHT TO THE LOWER 60S REGION-WIDE FRIDAY NIGHT. && .AVIATION /14Z SUNDAY THROUGH THURSDAY/... VFR WILL PREVAIL FOR MOST OF THE 15Z TAF CYCLE. HIGH CLOUDS WILL LOWER AND THICKEN THIS AFTERNOON. INITIALLY...EXPECT SOME LIGHT RAIN SHOWERS DURING THE EVENING HOURS WITH AN MID LEVEL DISTURBANCE. THESE SHOULD BE TOO LIGHT TO CAUSE ANY VSBY RESTRICTIONS. LATER TONIGHT...A SURFACE COLD FRONT WILL APPROACH FROM THE NORTH. THE ACTUAL SURFACE COLD FRONT WILL NOT CROSS THE REGION UNTIL EARLY MONDAY MORNING. ALONG AND BEHIND THIS FRONT THERE MAY BE A FEW MORE SCATTERED SHOWERS WITH SOME ENHANCEMENT FROM LAKE ONTARIO AS COOLER AIR QUICKLY RUSHES BACK INTO THE REGION. ALSO EXPECT SEVERAL HOURS OF MVFR TO IFR CIGS BEHIND THE COLD FRONT AS LOW LEVEL MOISTURE BECOMES TRAPPED BENEATH A STEEP FRONTAL INVERSION. OUTLOOK... MONDAY...MVFR/IFR IMPROVING TO VFR IN THE AFTERNOON. TUESDAY AND WEDNESDAY...VFR. THURSDAY...MAINLY VFR. A CHANCE OF SHOWERS LATE. && .MARINE... HIGH PRESSURE WILL DRIFT TO THE MID ATLANTIC TODAY ALLOWING THE PRESSURE GRADIENT TO INCREASE BETWEEN THE DEPARTING HIGH AND AN APPROACHING COLD FRONT. THIS WILL BRING MARGINAL SMALL CRAFT ADVISORY CONDITIONS TO THE NORTHEAST END OF LAKE ONTARIO AND CHOPPY CONDITIONS TO THE NORTHEAST END OF LAKE ERIE. WINDS WILL DIMINISH FOR AWHILE THIS EVENING BEFORE THE COLD FRONT DROPS SOUTH ACROSS THE LAKES LATE TONIGHT AND EARLY MONDAY. A BRIEF SURGE OF MODERATE NORTHERLY WINDS BEHIND THE FRONT MAY BRING ANOTHER PERIOD OF NEAR SMALL CRAFT CONDITIONS...MAINLY ALONG THE SOUTH SHORE OF LAKE ONTARIO. HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES MONDAY NIGHT AND TUESDAY WITH DIMINISHING WINDS AND WAVES. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LOZ045. && SYNOPSIS...HITCHCOCK NEAR TERM...APFFEL/HITCHCOCK SHORT TERM...TJP LONG TERM...TJP AVIATION...APFFEL/HITCHCOCK MARINE...APFFEL/HITCHCOCK
Hazardous weather outlook, Sep 15, 5:07 AM EDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 507 AM EDT SUN SEP 15 2013 NYZ001>005-010-011-013-014-019-160915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- LIVINGSTON-ONTARIO-CHAUTAUQUA- 507 AM EDT SUN SEP 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-020-021-085-160915- WYOMING-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 507 AM EDT SUN SEP 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PATCHY FROST IS POSSIBLE LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-160915- OSWEGO-JEFFERSON-LEWIS- 507 AM EDT SUN SEP 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PATCHY FROST IS POSSIBLE LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ030-SLZ022-024-160915- UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 507 AM EDT SUN SEP 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042>045-062>065-160915- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 507 AM EDT SUN SEP 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 4:31 AM EDT | Small Craft Advisory | BUF | 12 hr |
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.